# SDR HEEA078172

- Difficulty date: March 7, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 214001970111
- Part serial: SKD138
- Condition: Will Not Test
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPPOSITE ELEVATOR SYSTEM WOULD NOT MONITOR TEST.
